# SDR ASAA11410307

- Difficulty date: August 9, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659956
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS 927 FRAME AFT LOWER LEG CORRODED BETWEEN S 26L AND S 27L.  REPLACED NEW FAIL SAFE IAW B737 400 SRM 51 40 02 SRM 53 60 07 SRM 51 40 05 MM 51 21 41 377 032 MM 51 21 00 001.
